# SDR 97ZZZX597

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N525QS
- Make and model: Braero BAE1251000
- Aircraft serial: 259025
- System (JASC): 3830 · Waste Disposal System
- Part: Line
- Part number: A1AW0012
- Condition: Cracked
- Location: Galley Drain
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

80 INCH LONG GALLEY DRAIN LINE WAS FOUND CRACKED FROM WATER EXPANSION.  THIS LINE RUNS FROM GALLEY ALONG LOWER SIDE PLATES INSIDE CABIN AREA.  ATTACH POINTS FOR LINE ONLY ALLOW A LEVEL INSTALLATION UNTIL JUST BEFORE IT ANGLES BELOW THE CABIN.  THE CRACK WAS IN THE LEVEL AREA.
